# SDR CALA2021030100248

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102431
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0496: STA 600 FWD CARGO COMPARTMENT LWR SUPPORT HAS A DENT BETWEEN S25L AND S26L ACCOMPLISHED STA 600 FRAME REPAIR REF EC 5330-06798 PT 1. DIP REQUIRED TO "PERFORM AN INSP PER PT 2 OF ECRA 5330-06798 ON OR BEFORE 30,700 TOTAL AIRCRAFT FC. PLANNING TO CONTACT EG AFTER .
